Open Access
Research Article·pp. i–viii·Vol. 28, Issue 1Feb 2025
Mohammad Reza Farahani, Mehdi Alaeiyan, Hayder Baqer Ameen, Xiujun Zhang, Murat Cancan, Farkhanda Afzal
Published Online: 13 Feb 2025DOI: 10.47974/JIM-28-1-Foreword In this paper: The special issue of Journal of Interdisciplinary Mathematics (JIM) Volume 28, Issue 1, is dedicated to showcasing recent advancements in the fields of mathematical optimization, computational methods...
AbstractFull Text PDF (143 KB)Views: 460Downloads: 124Citations: 0
Open Access
Research Article·pp. 1–8·Vol. 28, Issue 1Feb 2025
Noor Hassan Hussein, Gorgees Shaheed Mohammad
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1766 In this paper: The Variational Bayes (VB) method for the Normal-Gamma-Exponential (NGE) prior is derived. The relation between the VB method and the regular Gibbs sampler is shown. The factorized approximation tool...
Open Access
Research Article·pp. 9–18·Vol. 28, Issue 1Feb 2025
Basim A. Hassan, Mohammed W. Taha
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1769 In this paper: A conjugate mode is generally the main focus of conjugate_gradient approaches. During image restoration, the conjugate gradient method is utilized to fix issues. Using the quadratic model creates a ne...
Open Access
Research Article·pp. 19–30·Vol. 28, Issue 1Feb 2025
Hawraz N. Jabbar, Ali A. Al-Arbo, Yoksal A. Laylani, Hisham M. Khudhur, Basim A. Hassan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1771 In this paper: Conjugate gradient (CG) algorithms are an optimization method with fast convergence. To date, several CG methods have been developed to improve computational performance and have been used to solve un...
Open Access
Research Article·pp. 31–41·Vol. 28, Issue 1Feb 2025
Basim A. Hassan, Ahmed W. Mohammed
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1772 In this paper: A variety of quasi-Newton approaches all have their roots in the quasi-Newton equation. We thus obtain the updated BFGS quasi-Newton updating formulas using the provided alternative equation. In our s...
Open Access
Research Article·pp. 43–49·Vol. 28, Issue 1Feb 2025
Farhan Dakhil Shyaa
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1774 In this paper: In this paper, we introduce new classes of submodules and modules named small approximately 2-absorbing submodules and modules which are new generalization of small prime submodule and small prime mod...
Open Access
Research Article·pp. 51–58·Vol. 28, Issue 1Feb 2025
Ghassan A. Al-Juaifri, Wisam Kamil Ghafil, Anas Al-Haboobi
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1775 In this paper: This study investigates the application of the variational iterative method (VIM) to solve the nonlinear complex Ginzburg-Landau problem. This study investigates the use of VIM to solve the complex no...
Open Access
Research Article·pp. 59–68·Vol. 28, Issue 1Feb 2025
Basim A. Hassan, Ahmed W. Mohammed
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1770 In this paper: Many quasi-Newton techniques are built on the quasi-Newton’s equation. We are able to get the updated BFGS quasi-Newton updating equations by using the proposed alternative equation. In this study, a...
Open Access
Research Article·pp. 69–75·Vol. 28, Issue 1Feb 2025
L. A. A. Jabar, Alyaa Yousef Khudayer Mutawek
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1796 In this paper: The concepts of paracompact and ideal are two important mathematical notions in topology. They have a significant role in a lied science. In light of these two concepts, the idea of merging them into...
Open Access
Research Article·pp. 77–87·Vol. 28, Issue 1Feb 2025
Bassim Kareem Mihsin
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1797 In this paper: We have closed this article, for deriving new superordination and subordination results for analytic functions in open unit disk Ʋ by using an integral operator Lυξ,ϱ,τ,ζ f(z).Many conclusions will be...
Open Access
Research Article·pp. 89–93·Vol. 28, Issue 1Feb 2025
Bushra Kadhum Awaad, Eman Samer Bhaya
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1799 In this paper: Many papers introduced for the approximation of continuous functions on a closed intervals using algebraic polynomials. Here we shall introduce a sequence of trigonometric operators on the Lebesgue qu...
Open Access
Research Article·pp. 95–105·Vol. 28, Issue 1Feb 2025
Hanan Abdul Hamza Hasan, Ahmed Sabah Ahmed
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1800 In this paper: The world faces many challenges in our daily life, and the challenges as considered a mathematical model in a wide range and require different improvement methods and approaches. In this research, we...
Open Access
Research Article·pp. 107–113·Vol. 28, Issue 1Feb 2025
Bushra Kadhum Awaad, Eman Samer Bhaya
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1801 In this paper: Many researchers study the approximation of continuous functions using algebraic polynomials. But sometimes we demanded that the approximation is trigonometric function. Here we focus on a saturation...
Open Access
Research Article·pp. 115–121·Vol. 28, Issue 1Feb 2025
Yoksal A. Laylani, Suaad M. Abdullah, Basim A. Hassan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1805 In this paper: The classical Newtonian method is the most often used in single-variable scenarios. The second-order Taylor expansion, which the new secant technique is built on, does away with the need to compute th...
Open Access
Research Article·pp. 123–130·Vol. 28, Issue 1Feb 2025
Iqbal Adil Jbain, Sundus Y. Hasan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1802 In this paper: In order to study the optical characteristics of silicon at different temperatures, a general Cauchy dispersion equation for Silicon material that depends on temperature and wavelength was derived in...
Open Access
Research Article·pp. 131–138·Vol. 28, Issue 1Feb 2025
Haider A. Mkharrib, Ahmed Hameed Kamil, Tahrier Nasser Salem, Thekra H. Dahees
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1803 In this paper: The purpose of this article is to introduce a new modification of the homotopy analytic method (HAM) to find an approximate or exact solution to the problem. The results show that this proposed modifi...
Open Access
Research Article·pp. 139–146·Vol. 28, Issue 1Feb 2025
Ghassan Salih Salman, Khalid Mindeel Mohammed Al-Abrahemee
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1804 In this paper: Recently, the study of singular Volterra integro-differential equations has been of increasing interest for a long time. Our paper has a design for a fast feed-forward neural network to adduce a new m...
Open Access
Research Article·pp. 147–160·Vol. 28, Issue 1Feb 2025
Ahmed Ismail Mohammed, Bassam Jabber Al-Asadi
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1853 In this paper: In this article, the P-Self-Semi-Homogeneous System (PSSHS) of order m is introduced as a new concept for a system of difference equations with dimensions 3*3. We also examined various instances of p...
Open Access
Research Article·pp. 161–167·Vol. 28, Issue 1Feb 2025
Yoksal A. Laylani, Suaad M. Abdullah, Basim A. Hassan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1806 In this paper: The advancement of the second approximation is employed to introduce a modified version of the popular Secant technique, which is used to solve nonlinear optimization problems involving a single varia...
Open Access
Research Article·pp. 169–181·Vol. 28, Issue 1Feb 2025
Ihsan J. Kadhim, Asmahan A. Yasir
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1847 In this paper: In this paper, the two specific operators D and δ are introduced and used to study the abstract prolongation and semi-prolongation for the random dynamics. Also, the higher prolongation and higher pro...
Open Access
Research Article·pp. 183–193·Vol. 28, Issue 1Feb 2025
Abeer S. Alfayhan, Nahida B. Hasan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1848 In this paper: In this work, thin-film sample preparation was performed using the pulse laser deposition method used pressure around 5 tons of CZTS to make pellets. We prepared the films using a neodymium-YAG laser...
Open Access
Research Article·pp. 195–201·Vol. 28, Issue 1Feb 2025
Shatha Haider Theyab
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1849 In this paper: In this paper, we consider the initial value problem for a linear 2nd order delay differential problem, we apply Rohit transformation technique to find the solution this problem. As well as, we introd...
Open Access
Research Article·pp. 203–209·Vol. 28, Issue 1Feb 2025
Nabila I. Aziz, Siham I. Aziz
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1850 In this paper: The goal of this research is to create and investigate a new class of sets in micro-topological-spaces called micro-minimaḷ-closed-sets and micro-generalized regular-minimaḷ-closed sets are examined f...
Open Access
Research Article·pp. 211–221·Vol. 28, Issue 1Feb 2025
Ammar Mmousa Jafar, Zainab Redha Zainy, Asmhan F. Hassan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1851 In this paper: The previous paper introduces the definitions of the separation axioms of ING-Induced Topolgy From Tritopological Space on simple graph, and their basic features are explored in relation to three uniq...
Open Access
Research Article·pp. 223–234·Vol. 28, Issue 1Feb 2025
Ahmed Ismail Mohammed, Bassam Jabber Al-Asadi
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1852 In this paper: This article introduces a novel notion concerning a system of homogeneous difference equations (^E): a P-Self-Semi-Homogeneous System (PSSHS) of order m, denoting a positive integer for both p and m....
Open Access
Research Article·pp. 235–244·Vol. 28, Issue 1Feb 2025
Basim A. Hassan, Mohammed W. Taha
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1902 In this paper: In most image processing processes that are utilized in most applications, denoising an image is a basic step. A two-phase conjugate gradient is used in our study to provide a method for reducing impu...
Open Access
Research Article·pp. 245–251·Vol. 28, Issue 1Feb 2025
Hawraz N. Jabbar, Yeldez J. Subhi, Basim A. Hassan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1854 In this paper: The quadratically convergent Newton method is a fundamental and significant approach for solving one-variable functions. In order to solve a single minimization issue, we deduce a novel secant type ap...
Open Access
Research Article·pp. 253–260·Vol. 28, Issue 1Feb 2025
Ahmed Raad Hassan, Hayder Ismael Neamah, Khalid Sh. Al’Dzhabri
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1855 In this paper: The Aim of this research is to apply a new definition of the ÇlΓn-closure operators to create the topology construction on the power set of edges of digrs using closure operator on an out-linked digr....
Open Access
Research Article·pp. 261–266·Vol. 28, Issue 1Feb 2025
Hawraa Sahib Abu Hamd, Abdulaziz S Hameed, Nabila I. Aziz
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1866 In this paper: In this study, a novel class of operators in Nano topological spaces is defined a novel Open and Closed Nano operators (briefly, (Ɲ ̂ (Ᾱ) and Ɲ ̂ (Ᾱ)), proved properties and theorems in Nano topolog...
Open Access
Research Article·pp. 267–279·Vol. 28, Issue 1Feb 2025
Nuha Alkhattaf, Maisarah Haji Mohd, Shamani Supramaniam
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1867 In this paper: In this work we explore three new subclasses of holomorphic and bi-univalent functions, which are characterized using Gegenbauer polynomials. We evidence upper bounds to the third and second coefficie...
Open Access
Research Article·pp. 281–289·Vol. 28, Issue 1Feb 2025
Ahmed Raad Hassan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1893 In this paper: Mathematical fashions based on differential equations are powerful equipment for understanding and predicting the unfold of infectious illnesses in a populace. By representing the dynamics of inclined...
Open Access
Research Article·pp. 291–296·Vol. 28, Issue 1Feb 2025
Ali M. Jasim, Yeldez J. Subhi, Basim A. Hassan
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1899 In this paper: In this article, we developed the Newton method by utilizing the Taylor series to estimate derivatives based on the function’s minimum value. The aim was to reduce the number of iterations required to...
Open Access
Research Article·pp. 297–301·Vol. 28, Issue 1Feb 2025
Zainab Mohammed Najm, Rasha Hamzah Obaid, Aseel Ameen Harbi
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1987 In this paper: In this paper, we develop a practical analytical framework for a one-dimensional linear peridynamic spring system model. Discuss the convergence of the Schrödinger equation’s solution by extending the...
Open Access
Research Article·pp. 303–309·Vol. 28, Issue 1Feb 2025
Elaf Ali Sfook, Luay A. Al-Swidi
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1963 In this paper: The first intervention in the current study is the concept of ⋉ -operator, which the researcher defined using the concept of Φʆ-operator and Γʆ-operator in grill topological spaces, in addition this c...
Open Access
Research Article·pp. 311–316·Vol. 28, Issue 1Feb 2025
Methaq Hamza Geem, Ahmed Raad Hassan, Hayder Ismael Neamah
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1986 In this paper: In this paper, we introduce a novel type of semi group which is called the g-C0-semigroup. We get the new relation between C0-semigroup and integral transformations by using g-transformation to induce...
Open Access
Research Article·pp. 317–326·Vol. 28, Issue 1Feb 2025
Hashim Madlool, Karima Abdul Kadhim
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1988 In this paper: The study provides a new method to form a more flexible distribution, which relies on adding a parameter to the family of defined distributions, this method is based on the survival-at-work function....
Open Access
Research Article·pp. 327–338·Vol. 28, Issue 1Feb 2025
Rana Hasan Hilal, Nada A. M. Al-Karamy, Safaa M. Aljassas
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1989 In this paper: The major goal of this research is to find a numerical method that determines the values of single integrals when they are continuous integrals but their derivatives are not defined at one end of the...
Open Access
Research Article·pp. 339–346·Vol. 28, Issue 1Feb 2025
Intidhar Zamil Mushtt, Jinan A. Jasim, Hala Majid Mohi
Published Online: 13 Feb 2025DOI: 10.47974/JIM-1997 In this paper: In this study, a brand-new double transform known as the double INEM transform is introduced. Combined with the definition and essential features of the proposed double transform, new findings on part...
Open Access
Research Article·pp. 347–353·Vol. 28, Issue 1Feb 2025
Basim A. Hassan, Yousif Ali Mohammed
Published Online: 13 Feb 2025DOI: 10.47974/JIM-2121 In this paper: Conjugate gradient approaches focus on the conjugate of the coefficient. In this study, we provide an innovative coefficient conjugate gradient approach for eliminating impulse noise pictures using th...
Open Access
Research Article·pp. 355–362·Vol. 28, Issue 1Feb 2025
Bassim Kareem Mihsin
Published Online: 13 Feb 2025DOI: 10.47974/JIM-2178 In this paper: We are accomplish the two new classes related to analytic function within strong differential superordination and subordination with new generalized operator and we deduce several results for these cl...
Open Access
Research Article·pp. 363–368·Vol. 28, Issue 1Feb 2025
Basim A. Hassan, Marwa Muthana Mohammed
Published Online: 13 Feb 2025DOI: 10.47974/JIM-2131 In this paper: The conjugate gradient approach is fascinating when applied to mathematical formulations. An innovative formula based on curvature needs has been developed. In contrast to the Dai-Liao method, which u...